# SDR VTZA200500222

- Difficulty date: December 17, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE ON DESCENT 25PSI, ENGINE SHUTDOWN.
